Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blurry vision, neck and back pain after an epidural injection. On Norvasc. What to do?

I received an epideral in dr. office in the C7 and T1 area. My vision is blurry my neck and back pain remained about the same. That night a bright circular lite was spinning in my right eye, went to opthamoligist and he stated i had blood in my eyes. I am now on Norvasc and Dr. wants to go to hospital to give an anterior injection... HELP
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Thanks for choosing HCM for query.
There could have been a bleeding in the eye which is possible after an epidural injection because of raised intra cranial pressure.
The hemorrhage is usually self limiting but slow..
You can keep consulting your ophthalmologist for follow up.
Can you elaborate on the part of 'anterior injection'? It's not very clear. Is it for the blood in the eye or for your neck pain?
Injection into the eye can be given to hasten resorption of hemorrhage but not in all cases..
Take care. I am available for further queries..
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor